# SDR 2012FA0000683

- Difficulty date: September 21, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N108ED
- Make and model: Cessna 172S
- Aircraft serial: 172S10631
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Bolt
- Condition: Backed Out
- Location: Starter
- Component: Starter
- Component part number: 149NL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HEARD A GRINDING NOISE WHEN TRYING TO START ACFT.  REMOVED STARTER, FOUND THE STARTER BOLTS FOR MOTOR AND STARTER GEAR ASSY WERE BACKING OUT.  LOCK ASSY WERE STILL IN PLACE.
